# SDR DALA1215526305

- Difficulty date: March 11, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,001 hours, 11,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE UPPER DECK FLOOR AND CEILING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND PACK M7919 AT DOOR 3L CAUSING THE FAULT.  MAINTENANCE REPLACED THE BATTERY PACK AT 3L DOOR.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER PACK WAS REPLACED.
